# SDR PIDA20050123

- Difficulty date: September 7, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,380 hours, 25,093 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 312 HAS CORROSION ON UPPER SURFACE FROM BL 0 TO RBL 8.  REPLACED TEE CAP FROM RBL 23 TO LBL 18 PER SRM 53-10-9.
